# SDR SWAA2022071527960

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 14,854 hours, 7,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE VOLUME KNOB MISSING REPORTED BY CREW / [01] R/R AFT MEGAPHONE PER AMM INTRODUCTION SIP
